# SDR CA980330020

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF IN MINUS 42 DEGREES CENTIGRADE AND BLOWING SNOW, THE LANDING GEAR TOOK 3 CYCLE ATTEMPTS TO RETRACT.  SUBSEQUENT RETRACTIONS WERE NORMAL AS THE AIRCRAFT APPROACHED WARMER CLIMATES.  BEFORE LANDING AT HOME BASE, AND GEAR EXTENSION, A NOISE SIMILAR TO AN AIR LEAK WAS HEARD.  IT WAS DETERMINED THE THERMAL HYDRAULIC RELIEF VALVE WAS OPERATING AT A LOW PRESSURE.  VALVE WAS REPLACED.
